U.S. doctors online nowAsk doctors free
ZA
A 52-year-old male asked:

I have recently changed my medication from nexmazole to nexium ,urbanol to rivatrol and find that i vomit every morning. i am also getting increased nausea. could it be the nexium or the rivatrol change that is doing it?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Possibly: Although these substitutions are most likely the same for the principal active molecule the products may have different dyes,etc. I would try eliminating one medication first for a few days to see if vomiting ceases. If not resume this one and eliminate the other medication and observe. If no improvement perhaps your MD will prescribe the originals to see that effect. You may need a GI consul

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 24, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.